Nonlinear evolution of diffusion flame oscillations triggered by radiative heat loss

Title
Nonlinear evolution of diffusion flame oscillations triggered by radiative heat loss
Authors
손채훈김종수정석호K Maruta
Keywords
diffusion flame oscillation; radiation; diffusional-thermal instability; double hopf bifurcation
Issue Date
2000-10
Publisher
Combustion and flame
Citation
VOL 123, NO 1, 95-106
URI
http://pubs.kist.re.kr/handle/201004/22829
ISSN
0010-2180
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE